# SDR UALA2010081302963

- Difficulty date: August 12, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,932 hours, 20,406 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240664
- Part serial: 65
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW HEAT INOPERATIVE.  REPLACED WHCU M191 IAW MM.  SYS TESTED SATISFACTORY.
